Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 65, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Dec 31, 2010, 7:34 AM CST for Barry County, Stone County, Taney County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2010, 7:34 AM CST (13:34 UTC)
- Expired
- Dec 31, 2010, 8:15 AM CST
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barry County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 1:03 AM CST | Tornado Watch | SPC | 7 hr |
| Dec 31, 7:29 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 764 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 535 m²/s²
- 0-3 km storm-relative helicity
- 546 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
522
WFUS53 KSGF 311334
TORSGF
MOC009-209-213-311415-
/O.NEW.KSGF.TO.W.0065.101231T1334Z-101231T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 AM CST FRI DEC 31 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 815 AM CST.
* AT 732 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 12 MILES SOUTH OF GOLDEN...OR 23 MILES SOUTHWEST OF
KIMBERLING CITY...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE BRANSON WEST...BRANSON...HOLLISTER...
INDIAN POINT AND KIMBERLING CITY.
OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3649 9367 3659 9364 3676 9342 3661 9301
3649 9329
TIME...MOT...LOC 1335Z 228DEG 40KT 3638 9361
$$
BOXELL2 follow-up statements
558
WWUS53 KSGF 311349
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 AM CST FRI DEC 31 2010
MOC009-209-213-311415-
/O.CON.KSGF.TO.W.0065.000000T0000Z-101231T1415Z/
STONE MO-BARRY MO-TANEY MO-
749 AM CST FRI DEC 31 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM CST FOR
SOUTHWESTERN TANEY...SOUTHEASTERN BARRY AND SOUTHERN STONE
COUNTIES...
AT 745 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 7 MILES SOUTHWEST OF BLUE EYE...OR 13 MILES SOUTH
OF KIMBERLING CITY...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE BRANSON WEST...BRANSON...HOLLISTER...
INDIAN POINT AND KIMBERLING CITY.
OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH AND QUARTER
SIZED HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST FRIDAY AFTERNOON
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3649 9367 3659 9364 3676 9342 3661 9301
3649 9329
TIME...MOT...LOC 1349Z 228DEG 40KT 3648 9346
$$
BOXELL327
WWUS53 KSGF 311418
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
818 AM CST FRI DEC 31 2010
MOC009-209-213-311425-
/O.EXP.KSGF.TO.W.0065.000000T0000Z-101231T1415Z/
STONE MO-BARRY MO-TANEY MO-
818 AM CST FRI DEC 31 2010
...THE TORNADO WARNING FOR SOUTHWESTERN TANEY...SOUTHEASTERN BARRY
AND SOUTHERN STONE COUNTIES HAS EXPIRED...
AT 815 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE TORNADO THAT PROMPTED THE WARNING FOR SOUTHWESTERN TANEY
COUNTY HAS MOVED NORTHEAST OUT OF THE ORIGINAL WARNING...AND INTO
THE AREA COVERED BY THE TORNADO WARNING FOR NORTHEAST TANEY AND
SOUTHEAST CHRISTIAN COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST FRIDAY AFTERNOON
FOR SOUTHERN MISSOURI.
LAT...LON 3649 9367 3659 9364 3676 9342 3661 9301
3649 9329
TIME...MOT...LOC 1415Z 228DEG 40KT 3667 9319
$$
RUNNELSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Dec 31, 5:15 AM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Dec 31, 5:15 AM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 AM CST FRI DEC 31 2010
...UPDATE TO AVIATION...
.DISCUSSION...
2010 DECIDEDLY NOT GOING QUIETLY INTO THAT GOOD NIGHT...WITH
NUMEROUS...NUMEROUS WEATHER ISSUES THIS MORNING...INCLUDING ONGOING
CONVECTION AND SVR WEATHER/TOA WATCH...POSSIBLE WIND ADVY CONDITIONS
TODAY AND FIRE WEATHER CONCERNS THIS AFTERNOON...ALL BEFORE A MAJOR
COOL DOWN FOR 2011.
...NEAR TERM MESO CONVECTIVE UPDATE...
COMPLEX CONVECTIVE SITUATION CURRENTLY UNFOLDING ACROSS THE CWA THIS
MORNING...WITH AN INITIAL ROUND OF OCCASIONALLY SURFACE BASED
SUPERCELLS MOVING NORTH FROM NORTHERN ARKANSAS. EVOLUTION OF THESE
STORMS HAS SUGGESTED THAT ELEVATED CAPE VALUES ARE SURELY HIGHER
THAN WHAT MODEL GUIDANCE HAS BEEN SUGGESTING ALL NIGHT.
OBVIOUSLY...SHEAR VALUES HAVE BEEN MORE THAN SUFFICIENT FOR
ORGANIZATION...AND STORMS HAVE BEEN TRACKING ALMOST PERPENDICULAR TO
SHEAR VECTORS PER SPC MESOANALYSIS PAGE...THUS TAPPING INTO THE FULL
EXTENT OF THE 50KT + 0-6 SHEAR AVAILABLE.
INITIAL ROUND OF STORMS LIKELY TO EXIT TO CWA BY 0930Z...WITH SHORT
BREAK EXPECTED THEREAFTER. MORNING SFC ANALYSIS INDICATES THAT COLD
FRONT FROM LEAD AREA OF LOW PRESSURE CURRENTLY OVER WESTERN LAKE
SUPERIOR IS STRETCHED OUT SOUTH OF THE KANSAS CITY AREA...STRETCHING
BACK TO THE SOUTHWEST TO BETWEEN EMPORIA AND PARSONS KANSAS. A
DRYLINE THEN STRETCHES FROM WEST OF PARSONS TO NEAR THE OKLAHOMA CITY
AREA...AND CONVECTION HAS BEEN FIRING ALONG THIS LINE EARLY THIS
MORNING. SURFACE LOW PRESSURE NEAR OKC IS EXPECTED TO LIFT TOWARD
KANSAS CITY BY 800 AM THIS MORNING. THIS SHOULD INITIALLY LIFT THE
WARM/MOIST SECTOR SLIGHTLY NORTH EARLY THIS MORNING. CONVECTION
CURRENTLY OCCURRING NEAR OKC APPEARS TO BE COINCIDENT WITH 700 MB
SPEED MAX AND DRYLINE. LATEST RUNS OF THE RUC SUGGEST THAT 500-800
J/K OF CAPE WILL BE IN PLACE AHEAD OF THE DRYLINE AS IT BEGINS TO
SURGE INTO THE WESTERN CWA. STRONG SHEAR PROFILES ARE EXPECTED TO
REMAIN IN PLACE AHEAD OF THE DRYLINE...AND CURRENT EXPECTATIONS ARE
FOR AN EAST-NORTHEASTWARD MOVING LINE OF THUNDERSTORMS TO SWEEP
ACROSS THE CWA BEGINNING AROUND DAYBREAK WITH THE DRYLINE...WITH THE
DRYLINE REACHING THE SGF AREA BY ABOUT 14-16Z. AT THIS
POINT...CERTAINLY FEEL LIKE ALL MODES OF SEVERE WEATHER WILL REMAIN
POSSIBLE...INCLUDING STRAIGHT LINE WINDS...LARGE HAIL...AND A FEW
ISOLATED TORNADOES. GUIDANCE SUGGESTS THAT INSTABILITY AND
CONVERGENCE ALONG THE BOUNDARY MAY BEGIN TO FALL OFF TOWARD THE EAST
LATER THIS AFTERNOON...SO THINK THAT WHILE SEVERE WEATHER WILL STILL
BE A POSSIBILITY EAST OF U.S. 65...BEST CHANCES WILL BE OVER THE
WESTERN 2/3 OR SO OF THE FORECAST AREA.
...TODAY/TONIGHT...NON-CONVECTIVE DISCUSSION...
PLEASE SEE ABOVE FOR CURRENT SEVERE WEATHER/CONVECTIVE EXPECTATIONS.
OTHERWISE TODAY...DRYLINE EXPECTED TO MOVE ACROSS THE WESTERN CWA
THIS MORNING...WITH RAPID CLEARING BEHIND IT. DESPITE THE PASSAGE
OF THE DRYLINE...STRONG KINEMATIC WIND FIELDS EXPECTED TO BE IN
PLACE OVER THE AREA...AND DEEP MIXING EXPECTED POST-DRYLINE WILL
LIKELY RESULT IN STRONG WEST TO SOUTHWEST WINDS AT THE SFC THIS
AFTERNOON...ESPECIALLY WEST OF A CASSVILLE TO OSCEOLA LINE...AS WELL
AS PLUMMETING DEWPOINTS. NET EFFECT OF THIS WILL BE WHAT LOOKS TO
BE SOLID ADVISORY LEVEL WINDS...AS WELL AS FIRE WEATHER CONCERNS.
ONE POTENTIAL FLY IN THE OINTMENT WITH REGARD TO FIRE WEATHER IS
FUEL MOISTURE. LEVELS PER RAWS SITES ARE IN THE 15% RANGE...BUT
REALLY THINK THAT COMBINATION OF STRONG WINDS AND VERY DRY AIR WILL
RESULT IN RAPID DRYING OF FUELS. SO...RED FLAG WARNING LIKELY FOR
THIS AFTERNOON OVER SOUTHWESTERN CWA...AND WIND ADV WEST OF THE
AFOREMENTIONED CASSVILLE TO OSCEOLA LINE.
COLD FRONT WILL FINALLY PASS THROUGH LATE AFTERNOON...PLUMMETING
TEMPS BUT BRINGING AN END TO THE WIND/FIRE WEATHER/CONVECTIVE
CONCERNS.
...NEW YEARS DAY THROUGH NEXT FRIDAY...
COLD HIGH PRESSURE TO BUILD INTO THE AREA ON NEW YEARS DAY...WITH
THE END OF THE PROBLEM-CHILD UPPER TROUGH FINALLY PASSING OFF TO THE
EAST BY SUNDAY. ZONAL FLOW WILL TAKE OVER...AND THIS IS EXPECTED TO
RESULT IN PRETTY BENIGN WEATHER FOR MUCH OF THE COMING WEEK. DOES
LOOK LIKE A FEW LOW AMPLITUDE WAVES MOVING ALONG AND SOUTH OF THE
CWA...BUT FOR NOW HAVE KEPT THINGS DRY. TEMPS FOR THE EXTENDED LOOK
TO BE RATHER SEASONABLE.
BOXELL
&&
.AVIATION...
FOR THE 12Z TAFS...
LINE OF TSRA WITH SOME EMBEDDED +TSRA CURRENTLY MOVING EAST-
NORTHEAST INTO WESTERN MISSOURI. EXPECT THIS TO FIRST AFFECT JLN
BY 1230-1300Z...AND THEN SGF AND BBG LATER THIS MORNING. BEHIND
THIS LINE...A DRYLINE WILL PASS THROUGH ALL THREE TERMINALS LATE
THIS MORNING OR EARLY THIS AFTERNOON. SKIES WILL CLEAR BEHIND THE
DRYLINE...BUT VERY STRONG SOUTHWEST WINDS WILL RAMP UP THROUGH THE
AFTERNOON HOURS...WITH GUSTS BETWEEN 30 AND 40 KTS POSSIBLE AT ALL
THREE SITES.
A COLD FRONT WILL MOVE THROUGH LATE THIS AFTERNOON OR EARLY
EVENING...TURNING WINDS SLIGHTLY MORE NORTHWEST...AND REDUCING
WIND SPEEDS TO AT OR BELOW 20 KTS.
BOXELL
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
MOZ088-093>095-101>104.
WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON
FOR MOZ055-056-066>068-077>080-088>090-093>095-101>104.
KS...WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON
FOR KSZ073-097-101.
&&Hazardous weather outlook, Dec 31, 4:57 AM CST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 457 AM CST FRI DEC 31 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 457 AM CST FRI DEC 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED EXTREME COLD RISK. ELEVATED NON-THUNDERSTORM WIND RISK. EXTREME FIRE WEATHER DANGER. DISCUSSION... A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA BEGINNING EARLY THIS MORNING AND PERSISTING THROUGH THE AFTERNOON HOURS ALONG AND AHEAD OF A DRYLINE. THESE THUNDERSTORMS HAVE THE POTENTIAL TO BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL TO THE SIZE OF QUARTERS...AND AN ISOLATED...BRIEF TORNADO ALL POSSIBLE. WHILE SEVERE WEATHER WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA TODAY...THE GREATEST CONCENTRATION OF THUNDERSTORMS WILL LIKELY BE ALONG AND WEST OF U.S. 65 DURING THE MORNING AND EARLY AFTERNOON HOURS. WHILE NOT EXPECTED TO BE A WIDESPREAD THREAT...LOCALIZED SHORT TERM FLOODING OF LOW WATER CROSSINGS AND OTHER FLOOD PRONE AREAS WILL ALSO BE A POSSIBILITY WITH THE LINE OF THUNDERSTORMS. AS THE DRYLINE PASSES...SKIES ARE EXPECTED TO CLEAR AND WEST SOUTHWEST WINDS WILL BE SUSTAINED BETWEEN 25 AND 35 MPH...WITH GUSTS AS HIGH AS 40 TO 45 MPH AT TIMES. THE BEST CHANCE FOR STRONG NON THUNDERSTORM WINDS WILL BE ALONG AND WEST OF U.S. 65...AND A WIND ADVISORY IS IN EFFECT FOR THIS AREA FROM 900 AM CST THIS MORNING UNTIL 500 PM CST THIS AFTERNOON. IN ADDITION TO THE VERY GUSTY WINDS...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP RAPIDLY AS VERY DRY AIR MOVES IN BEHIND THE DRYLINE. THESE LOW RELATIVE HUMIDITY VALUES...COMBINED WITH THE GUSTY WINDS...WILL YIELD A SIGNIFICANT TO EXTREME FIRE WEATHER DANGER THIS AFTERNOON OVER MAINLY FAR SOUTHWESTERN MISSOURI. A RED FLAG WARNING IS IN EFFECT FOR THIS AREA FROM NOON UNTIL 600 PM. BY LATE THIS AFTERNOON AND INTO THIS EVENING...A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA FROM WEST TO EAST...EVENTUALLY OVERTAKING THE DRYLINE OVER THE EASTERN OZARKS. AS THIS COLD FRONT PASSES...VERY COLD AIR WILL BEGIN TO SPILL INTO THE AREA....WITH TEMPERATURES DROPPING RAPIDLY LATE TONIGHT. WIND CHILL VALUES ARE EXPECTED TO DROP INTO THE SINGLE DIGITS BY DAYBREAK SATURDAY ALONG AND NORTH OF INTERSTATE 44...AND INTO THE TEENS TO THE SOUTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A LIMITED THREAT OF EXTREME COLD ALONG AND NORTH OF INTERSTATE 44 FOR SATURDAY AND SUNDAY...WITH HIGH TEMPERATURES IN THE 30S...LOWS IN THE TEENS AND 20S AND WIND CHILL VALUES IN THE SINGLE DIGITS TO MIDDLE TEENS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND WEST OF U.S. 65 THROUGH NOON TODAY...AND MAY BE POSSIBLE LATER THIS AFTERNOON EAST OF U.S. 65. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Local storm report, Dec 31, 2:07 AM CST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM NON-TSTM WND GST RICHLAND 37.86N 92.40W
12/31/2010 E60 MPH PULASKI MO EMERGENCY MNGR
RELAYED FROM LACLEDE COUNTY EM OFFICE
&&
GAGANLocal storm report, Dec 31, 2:09 AM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM TSTM WND GST GROVESPRING 37.40N 92.61W
12/31/2010 E50 MPH WRIGHT MO PUBLIC
PEA HAIL REPORTED AS WELL
&&
GAGANLocal storm report, Dec 31, 2:10 AM CST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 AM HAIL DRY KNOB 37.64N 92.45W
12/31/2010 E1.00 INCH LACLEDE MO BROADCAST MEDIA
&&
GAGANLocal storm report, Dec 31, 3:20 AM CST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG 4 S FORDLAND 37.10N 92.94W
12/31/2010 WEBSTER MO EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN. POWER POLES SNAPPED.
NEAR THE INTERSECTION OF SPOUT SPRINGS ROAD AND DENNY
ROAD. POSSIBLE TORNADO.
1231 AM TSTM WND DMG 3 S FORDLAND 37.11N 92.93W
12/31/2010 WEBSTER MO EMERGENCY MNGR
POWER POLES LEANING OVER AT 45 DEGREE ANGLE NEAR THE
INTERSECTION OF SILVER SHADE ROAD AND GREEN HILL ROAD
JUST WEST OF HIGHWAY Z. POSSIBLE TORNADO.
1232 AM TSTM WND DMG 2 S FORDLAND 37.12N 92.95W
12/31/2010 WEBSTER MO EMERGENCY MNGR
THREE TO FOUR FOOT DIAMETER TREE BLOWN DOWN ON A CAR ON
GREEN HILL ROAD JUST LESS THAN A MILE EAST OF SPOUT
SPRING ROAD. POSSIBLE TORNADO.
&&
GAGANLocal storm report, Dec 31, 3:45 AM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND DMG 4 NE SPARTA 37.04N 93.02W
12/31/2010 CHRISTIAN MO LAW ENFORCEMENT
MOBILE HOME ROLLED OVER INTO JOHNS FORD ROAD...ROOF OFF
OF A FRAME HOUSE. NUMEROUS TREES DOWN BLOCKING ROADS IN
THE VICINITY. POSSIBLE TORNADO.
&&
GAGANLocal storm report, Dec 31, 4:00 AM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM LIGHTNING 1 N LEBANON 37.69N 92.66W
12/31/2010 LACLEDE MO EMERGENCY MNGR
LIGHTNING STRUCK A LARGE TWO STORY HOME JUST NORTH OF
LEBANON. THE RESULTANT FIRE BURNED DOWN THE HOME.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 10:56 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 49 min |
| Dec 31, 12:04 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 26 min |
| Dec 31, 12:21 AM CST | Tornado Warning | SGF | Christian, Webster | 24 min |
| Dec 31, 12:22 AM CST | Tornado Warning | SGF | Stone, Taney | 23 min |
| Dec 31, 12:55 AM CST | Flash Flood Warning | SGF | Christian, Greene, Webster | 6 hr |
| Dec 31, 1:19 AM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 41 min |
| Dec 31, 1:43 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Wright | 32 min |
| Dec 31, 1:48 AM CST | Flash Flood Warning | SGF | Camden, Laclede, Pulaski, Wright | 5 hr |
| Dec 31, 1:55 AM CST | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 35 min |
| Dec 31, 2:02 AM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 43 min |
| Dec 31, 2:09 AM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 36 min |
| Dec 31, 2:26 AM CST | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 34 min |
| Dec 31, 2:46 AM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 29 min |
| Dec 31, 3:55 AM CST | Wind Advisory | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 13 more | 12 hr |
| Dec 31, 3:57 AM CST | Red Flag Warning | SGF | Barry, Christian, Jasper, Lawrence, McDonald, Newton and 2 more | 12 hr |
| Dec 31, 6:32 AM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper | 43 min |
| Dec 31, 6:36 AM CST | Areal Flood Advisory | SGF | Jasper, Newton | 3 hr |
| Dec 31, 7:03 AM CST | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 42 min |
| Dec 31, 7:20 AM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone | 25 min |
| Dec 31, 7:25 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 45 min |
| Dec 31, 7:33 AM CST | Tornado Warning | SGF | Barry, Christian, Stone | 27 min |
| Dec 31, 7:36 AM CST | Tornado Warning | SGF | Hickory, Polk | 39 min |
| Dec 31, 7:56 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 34 min |
| Dec 31, 7:57 AM CST | Tornado Warning | SGF | Benton, Hickory | 12 min |
| Dec 31, 8:05 AM CST | Tornado Warning | SGF | Christian, Taney | 40 min |
| Dec 31, 8:12 AM CST | Tornado Warning | SGF | Dade, Polk | 33 min |
| Dec 31, 8:27 AM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 33 min |
| Dec 31, 8:32 AM CST | Tornado Warning | SGF | Christian, Douglas | 28 min |
| Dec 31, 8:59 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Wright | 46 min |
| Dec 31, 9:00 AM CST | Severe Thunderstorm Warning | SGF | Wright | 21 min |
| Dec 31, 9:06 AM CST | Tornado Warning | SGF | Laclede, Wright | 23 min |
| Dec 31, 9:13 AM CST | Tornado Warning | SGF | Texas, Wright | 47 min |
| Dec 31, 9:22 AM CST | Tornado Warning | SGF | Laclede, Phelps, Pulaski, Texas | 53 min |
| Dec 31, 9:54 AM CST | Tornado Warning | SGF | Dent, Phelps, Texas | 51 min |
| Dec 31, 10:31 AM CST | Severe Thunderstorm Warning | SGF | Dent | 44 min |
| Dec 31, 10:38 AM CST | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 67 min |
| Dec 31, 12:27 PM CST | Severe Thunderstorm Warning | SGF | Oregon | 33 min |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.